# SDR 2001F00461

- Difficulty date: August 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DRAG SUPPORT FITTING HAS CORROSION ON LOWER SURFACE.  (M)
